# SDR MWEA070100

- Difficulty date: May 6, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 11,572 hours, 6,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED FUEL SEEPAGE FROM THE LEFT WING.  RESECURED INBOARD FUEL TANK PANEL.
